Cold/Wind Chill, Midland
- When
- January 6, 3:00 PM EST to January 7, 2:00 PM EST
- Where
- Midland forecast zone
- Reported by
- ASOS
- Coordinates
- 43.647, -84.388 (the zone’s center; the record gives no point)
Arctic air produced wind chills of 30 to 40 below zero across all of Southeast Michigan. Actual temperatures fell below zero, with Detroit Metro Airport bottoming out at 14 below zero, a daily record for both January 6th and 7th.
Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
Arctic air produced wind chills of 30 to 40 below zero across all of Southeast Michigan. Actual temperatures fell below zero, with Detroit Metro Airport bottoming out at 14 below zero, a daily record for both January 6th and 7th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jan 6, 12:36 PM EST, 2 hours 24 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1236 PM EST MON JAN 6 2014
.AVIATION...
//DISCUSSION...
MAINLY MVFR/IFR CONDITIONS THROUGH THE DAY AS VISIBILITIES HOVER
AROUND 1-3SM. SOME LOCATIONS BRIEFLY REPORTING 1/2 TO 3/4SM AS WELL
WITHIN SNOW BANDS PASSING THROUGH. WESTERLY WINDS HAVE RAMPED UP
QUICKLY LATE THIS MORNING WITH GUSTS REACHING 30 KNOTS. THIS WILL
CONTINUE THROUGH THE AFTERNOON AS THE TIGHT GRADIENT RESIDES OVER SE
MI. THIS WILL CAUSE SOME BLOWING AND DRIFTING SNOW WHICH WILL HELP
LOWER VISIBILITIES. LAKE EFFECT SNOW WILL CONTINUE THROUGH TONIGHT
FOR PTK/FNT/MBS AS THE LAKE EFFECT SHOWERS DRIFT NORTHWARD. THIS
WILL LEAD TO IMPROVING CONDITIONS FOR DTW/DET/YIP WITH MAINLY
FLURRIES BY THIS EVENING. WILL NEED TO WATCH FOR MORE INTENSE LAND
BANDS TO APPROACH ANY TAF SITE AS THIS MAY LEAD TO IFR/LIFR
CONDITIONS.
FOR DTW...SNOW CHANCES WILL BE ON THE DECLINE THROUGH THE AFTERNOON
AS WSW FLOW HELPS PUSH LAKE EFFECT SNOW BANDS NORTHWARD. WINDS HAVE
RAMPED UP WITH GUSTS REACHING 30 KNOTS. THIS WILL CAUSE SOME BLOWING
AND DRIFTING SNOW. WINDS WILL DECREASE A BIT OVERNIGHT BUT WILL
QUICKLY RAMP BACK UP TUESDAY MORNING.
//DTW THRESHOLD THREATS...
* HIGH PROBABILITY THAT CEILINGS WILL REMAIN BELOW 5000 FT THROUGH
THE TAF PERIOD.
* HIGH CONFIDENCE IN PRECIPITATION FALLING AS SNOW THROUGH THE
FORECAST PERIOD.
* LOW CONFIDENCE IN VISIBILITY BELOW 1/2 MILE IN BURSTS OF SNOW AND
BLOWING SNOW MONDAY AFTERNOON.
* HIGH CONFIDENCE IN WESTERLY WIND GUSTS OF 25 KNOTS OR GREATER
MONDAY LOWERING SLIGHTLY MONDAY NIGHT.
&&
.PREV DISCUSSION...ISSUED 1011 AM EST MON JAN 6 2014/
UPDATE...
QUICK UPDATE TO THE FORECAST AS THE ARCTIC AIRMASS ARRIVED JUST A
COUPLE HOURS EARLIER THAN EXPECTED. WINDS HAVE ALREADY BEGUN TO
RAMP UP WITH SOME SITES GUSTING TO 30 KNOTS. BROAD AREA OF LAKE
EFFECT BROKE AWAY FROM THE LAKE WITH THE ARCTIC SURGE AND IS
CURRENTLY SWEEPING THROUGH THE AREA. THERE LOOKS TO BE A BACK EDGE
OF THIS AREA ON RADAR WITH REFLECTIVITY WANING ROUGHLY ALONG THE
US 127 CORRIDOR. THIS SHOULD FILL BACK IN AS LAKE EFFECT BANDS
STRENGTHEN AND WORK ACROSS THE STATE. WILL BE MONITORING THE
HIGHER INTENSITY LAKE BANDS AS THEY NOW WORK THEIR WAY TOWARD SE MI.
A WINTER WEATHER ADVISORY IS IN EFFECT FOR THIS CURRENT LAKE
EFFECT ALONG WITH BLOWING AND DRIFTING SNOW REDUCING VISIBILITIES.
THE ARCTIC AIR AND STRONG WINDS ARE ALREADY PRODUCING WIND CHILL
VALUES IN THE NEGATIVE TEENS WHICH WILL ONLY WORSEN THROUGH THE
AFTERNOON AS WINDS INCREASE AND TEMPS DROP. CURRENT WIND CHILL
WARNING STILL LOOKS SOLID.
PREV DISCUSSION...ISSUED 426 AM EST MON JAN 6 2014/
SHORT TERM...TODAY AND TONIGHT
LAST VESTIGES OF THE WINTER STORM ARE WINDING DOWN EARLY THIS
MORNING AS REMAINING AREA OF LIGHT SNOW CONTINUES TO SHRINK AND
GUSTY NORTHWEST WINDS SUBSIDE.
THE LULL IN THE WEATHER WILL BE RATHER BRIEF AS ARCTIC AIR SURGES
INTO THE AREA THIS MORNING AND CONTINUES TO DEEPEN INTO TONIGHT.
WESTERLY WINDS WILL INCREASE QUICKLY DURING THE MORNING FROM I 94
SOUTH AS STRONGEST WEDGE OF UNMODIFIED ARCTIC AIR PIVOTS INTO THE
REGION. THESE WINDS WILL BRING BITTERLY COLD WIND CHILLS TO THE
WARNING CRITERION OF -25F BEFORE NOON. AS WIND GUSTS INCREASE TO
30 MPH OR SO...BLOWING AND DRIFTING SNOW WILL ALSO BECOME AN ISSUE
GIVEN THE 8 TO 15 INCHES OF FRESH SNOW THAT FELL WITH THE WINTER
STORM.
THESE CONDITIONS WILL MIGRATE NORTHWARD THROUGH MIDDAY INTO THE
AFTERNOON AS THE ARCTIC AIRMASS COVERS LOWER MICHIGAN. IT APPEARS
THE WINDS WILL BE STRONGEST FROM I 69 SOUTH (AND ESPECIALLY FROM I
94 SOUTH). FOR THESE REGION...WILL TRANSITION THE WINTER STORM
WARNING TO A WINTER WEATHER ADVISORY FLOW THE BLOWING SNOW. IN
ADDITION...LAKE EFFECT SNOW SQUALLS WILL DEVELOP AND BRING THE
POSSIBLY OF A FEW INCHES OF SNOW TO SOME LOCATIONS. THESE SNOW
SHOWERS WILL FURTHER REDUCE VISIBILITIES AND MAKE TRAVEL THAT MUCH
MORE DIFFICULT.
NORTH OF THE I 69 CORRIDOR...WINDS REMAIN IN CHECK THROUGH THE
MORNING AND ONLY START TO GET A BIT GUSTY THIS AFTERNOON. THIS KEEP
WIND CHILLS RELATIVELY MANAGEABLE THROUGH NOON...SO WILL BACK OFF THE
START TIME FOR THE WIND CHILL WARNING. THIS WILL ALSO REDUCE THE
POTENTIAL FOR BLOWING/DRIFTING SNOW...SO NO ADVISORY WILL BE ISSUED.
THIS WILL HAVE TO BE MONITORED BY EARLY THIS AFTERNOON AS WINDS DO
INCREASE.
THESE CONDITIONS CONTINUE INTO TONIGHT AS TEMPERATURES PLUNGE WELL
BELOW ZERO (-15F FROM I 94 SOUTH) WITH GUSTY WINDS PERSISTING...THE
WIND CHILLS WILL FALL TO NEAR -40F IN THESE AREAS. FURTHER TO THE
NORTH...LAKE EFFECT SNOW SHOWERS/CLOUDS WILL MODERATE TEMPERATURES
EVER SO SLIGHTLY...KEEP THEM (ABOVE) -10F. WINDS WILL EASE SOME SO
THE WINTER WEATHER ADVISORY WILL EXPIRE AT 10 PM.
LONG TERM...TUESDAY THROUGH SUNDAY
THE PEAK OF THE BRUTAL WEATHER FROM THE ARCTIC OUTBREAK WILL BE UPON
US AT THE START OF THE LONG TERM PERIOD TUESDAY MORNING. THE CENTERS
OF THE MIDLEVEL (500MB AT -45C) AND LOW-LEVEL (925-850MB AVG AT -29C)
COLD ANOMALIES ARE SHOWN TO PASS EAST OF GEORGIAN BAY AND SOUTH OF
LAKE ERIE...RESPECTIVELY...BETWEEN 12-15Z. THE BIG QUESTION IS WHAT
WILL TEMPERATURES ACHIEVE ON TUESDAY. VERY WELL COULD BE LOOKING AT
A MAXIMUM TEMPERATURE AT DETROIT THAT WILL BE BELOW ZERO.
NOTEWORTHY...AS THE LIST FOR SUBZERO MAXIMUM TEMPERATURES IS A VERY
SHORT ONE. ONLY 3 OF THEM IN FACT...THE MOST RECENT BEING JANUARY
19TH 1994 AT -4F. LOW LEVEL THETA E PROGS AND 0-1KM THETA E LAPSE
RATES SHOW A VERY WELL DEFINED LAKE MICHIGAN PLUME GRADIENT PUSHED
NORTHWARD TO THE I 69 CORRIDOR. THIS FEATURE DEFINES THE EDGE OF THE
LAKE MODIFIED AIR...WARMER NORTH/COLDER SOUTH. OVERALL...THERE IS
LOW CONFIDENCE IN THE TEMPERATURE FORECAST WITH SURFACE
PARAMETRIZATIONS AND VERTICAL RESOLUTION OF THE DETERMINISTIC AND
GLOBAL CONFIGURATIONS WOEFULLY INADEQUATE. USED A BLEND OF THE
INHERITED FORECAST VS. MOS/GEM. COMPARED THIS TO BIAS CORRECTED
SURFACE OUTPUT FROM THE WRF-ARW BOTH SURPRISINGLY SIMILAR. THE
OFFICIAL FORECAST WILL CALL FOR TUESDAY HIGHS TO REMAIN BELOW ZERO
FROM M59 SOUTHWARD...WITH READINGS IN THE SINGLE DIGITS FARTHER
NORTH DUE TO AFOREMENTIONED POSITIONING OF THE LAKE PLUME.
WIND CHILLS ARE EXPECTED TO RANGE BETWEEN -15 AND -25 DEGREES F
DURING THE AFTERNOON WITH THE WIND CHILL WARNING REMAINING IN
EFFECT. THERE IS VERY GOOD MODEL CONTINUITY WITH REGARDS TO BOTH THE
POSITIONING OF THE LAKE PLUME AND GOOD SATURATION WITH RESPECT TO
ICE IN THE MIXED LAYER. DID INCREASE POPS INTO THE LIKELY CATEGORY
FOR LIGHT SNOW SHOWERS IN THE I69 CORRIDOR. BREEZY WINDS WILL MAKE
IT VERY DIFFICULT TO MEASURE THE LOW WATER CONTENT SNOW...AND WILL
KEEP ACCUMULATIONS AT LESS THAN AN INCH.
THE SOUTHERN EDGE OF THE UPPER LEVEL JET CORE IS ONLY EXPECTED TO
LIFT TO EXTREME SOUTHWESTERN MICHIGAN AND SOUTHERN LAKE MICHIGAN BY
12Z WEDNESDAY. THIS WILL KEEP COLD CONDITIONS LOCKED IN OVER LOWER
MICHIGAN THROUGHOUT THE NIGHT. LOWS ARE EXPECTED TO RANGE FROM 0
DEGREES NORTH TO ROUGHLY -4 DEGREES SOUTH OF M 59. WIND CHILLS ARE
EXPECTED TO REMAIN BETWEEN -15 AND -20 DEGREES THROUGH 12Z
WEDNESDAY. FOR A CLEAN HEADLINE...DECIDED TO EXTEND THE WIND CHILL
WARNING UNTIL 12Z.
THE WEAKENING UPPER LEVEL TEMPERATURE GRADIENT ON THE WESTERN SIDE
OF THE UPPER LEVEL TROUGH SIGNALS THAT KINEMATICS ALOFT WILL BE
COMING TO AN END. THERE IS GOOD AGREEMENT THAT THE ENTRANCE REGION
OF THE JET CORE WILL PUSH INTO THE CENTRAL GREAT LAKES WEDNESDAY
AFTERNOON. IT IS UNDER THE RIGHT ENTRANCE REGION THAT A WEAK FGEN
BAND COULD SUPPORT VERY LIGHT PRECIPITATION AND VIRGA. THIS IS
EXPECTED TO STRIPE ACROSS NORTHERN INDIANA/OHIO PERHAPS CLIPPING THE
FAR SOUTHERN CWA. LIMITED THE CHANCE FOR SOME SNOWFLAKES TO THE
SOUTHERN 4 COUNTIES. THERE IS VERY LITTLE POTENTIAL TO MEASURE MORE
THAN AN HUNDREDTH OR TWO. TEMPERATURES WEDNESDAY ARE EXPECTED TO
MODERATE INTO THE LOW TEENS...WITH WIND CHILLS FINALLY CLIMBING ABOVE
THE ZERO MARK DURING THE AFTERNOON. CLOUDS HANGING TOUGH OVER THE
CWA WILL PROBABLY ESTABLISH A LIMIT TO HOW GOOD THESE CONDITIONS
WILL FEEL. STILL COLD.
MARINE...
LOW PRESSURE CONTINUES TO DEEPEN THIS MORNING AS IT TRACKS NORTHWARD
THROUGH THE TORONTO METRO AREA. NORTHWESTERLY WINDS HAVE ONLY BEGUN
TO INCREASE THE PAST FEW HOURS AND ARE EXPECTED TO RAMP UP INTO THE
45 KNOT GALE RANGE RAPIDLY HERE THE NEXT 3 HOURS. ARCTIC AIR WILL BE
EXTREMELY COLD IN THIS AIRMASS ESTABLISHING UNSTABLE CONDITIONS OVER
THE GREAT LAKES. THE UPPER LEVEL JET STREAM IS EXPECTED TO PARK OVER
THE GREAT LAKES REGION DURING THIS TIME WHICH WILL LOCK IN HIGHER
GRADIENT FLOW AT LEAST THROUGH TUESDAY. DECIDED TO NOT GET TOO
SPECIFIC WITH THE HEADLINES AND SIMPLIFIED THE GALE WARNINGS BY
EXTENDING MANY OF THEM UNTIL 3Z WEDNESDAY. HIGH PRESSURE WILL SLOWLY
BUILD INTO THE REGION DURING THE MID WEEK PERIOD...ALLOWING WINDS TO
SLOWLY DIMINISH AS WE HEAD INTO TUESDAY AND ESPECIALLY WEDNESDAY.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY...MIZ060-MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-
MIZ070-MIZ075-MIZ076-MIZ082-MIZ083...UNTIL 10 PM MONDAY.
WIND CHILL WARNING...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-
MIZ060-MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-
MIZ082-MIZ083...UNTIL 7 AM WEDNESDAY.
LAKE HURON...
GALE WARNING...LHZ362-LHZ363-LHZ462-LHZ463-LHZ464...UNTIL 10 PM
TUESDAY.
HEAVY FREEZING SPRAY WARNING...LHZ362-LHZ363-LHZ462-LHZ463-
LHZ464...UNTIL 7 AM WEDNESDAY.
GALE WARNING...NEARSHORE WATERS FROM PORT AUSTIN TO PORT HURON
INCLUDING OUTER SAGINAW BAY...UNTIL 5 AM TUESDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...
GALE WARNING...UNTIL 10 PM MONDAY.
LOW WATER ADVISORY...UNTIL 10 PM TUESDAY.
&&
AVIATION.....DRK
UPDATE.......DRK
SHORT TERM...DG
LONG TERM....CB
MARINE.......CB
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 445 AM EST MON JAN 6 2014 MIZ060>063-068>070-075-076-082-083-070945- SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- WASHTENAW-WAYNE-LENAWEE-MONROE- 445 AM EST MON JAN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT WIND CHILL WARNINGS ARE IN EFFECT TODAY AND TONIGHT. PLEASE REFER TO THE LATEST URGENT WEATHER MESSAGE FOR DETAILS. WINTER WEATHER ADVISORIES ARE IN EFFECT TODAY. PLEASE REFER TO THE LATEST URGENT WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIND CHILL WARNINGS REMAIN IN EFFECT TUESDAY AND TUESDAY NIGHT. PLEASE REFER TO THE LATEST URGENT WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-070945- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 445 AM EST MON JAN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT A GALE WARNING AND HEAVY FREEZING SPRAY WARNING IS IN EFFECT FOR PORTIONS OF LAKE HURON. PLEASE REFER TO THE LAKE HURON FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GALE WARNINGS AND FREEZING SPRAY WARNINGS REMAIN IN EFFECT TUESDAY FOR MUCH OF THE LAKES. REFER TO THE LATEST MARINE FORECASTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ047>049-053>055-070945- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC- 445 AM EST MON JAN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT WIND CHILL WARNINGS ARE IN EFFECT TODAY AND TONIGHT. PLEASE REFER TO THE LATEST URGENT WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIND CHILL WARNINGS REMAIN IN EFFECT TUESDAY AND TUESDAY NIGHT. PLEASE REFER TO THE LATEST URGENT WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
947 AM EST MON JAN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM SNOW 5 S MERRILL 43.34N 84.34W
01/06/2014 M6.8 INCH SAGINAW MI TRAINED SPOTTER
35 HOUR TOTAL
0600 AM SNOW CORUNNA 42.98N 84.12W
01/06/2014 M16.0 INCH SHIAWASSEE MI CO-OP OBSERVER
36 HOUR STORM TOTAL. SNOW DEPTH 19 INCHES.
0600 AM SNOW ALGONAC 42.62N 82.53W
01/06/2014 M5.5 INCH ST. CLAIR MI TRAINED SPOTTER
30 HOUR TOTAL
0600 AM SNOW 3 ESE BIRCH RUN 43.23N 83.74W
01/06/2014 M11.0 INCH SAGINAW MI COCORAHS
24 HOUR TOTAL
0600 AM SNOW 4 NE DEARBORN 42.35N 83.16W
01/06/2014 M7.8 INCH WAYNE MI COCORAHS
48 HOUR TOTAL
0700 AM SNOW MILLINGTON 43.28N 83.53W
01/06/2014 M16.0 INCH TUSCOLA MI PUBLIC
48 HOUR TOTAL
0700 AM SNOW MORENCI 41.72N 84.22W
01/06/2014 M12.0 INCH LENAWEE MI PUBLIC
48 HOUR TOTAL
0700 AM SNOW SHELBY TOWNSHIP 42.67N 83.03W
01/06/2014 M11.0 INCH MACOMB MI COCORAHS
48 HOUR TOTAL
0700 AM SNOW 4 SSE LAKE ORION 42.73N 83.21W
01/06/2014 M12.9 INCH OAKLAND MI COCORAHS
48 HOUR TOTAL
0700 AM SNOW 3 SW BLOOMFIELD HILLS 42.55N 83.29W
01/06/2014 M8.5 INCH OAKLAND MI COCORAHS
48 HOUR TOTAL
0700 AM SNOW 3 SE ANN ARBOR 42.24N 83.69W
01/06/2014 M5.0 INCH WASHTENAW MI COCORAHS
48 HOUR TOTAL
0700 AM SNOW FARMINGTON HILLS 42.49N 83.38W
01/06/2014 M13.2 INCH OAKLAND MI PUBLIC
48 HOUR TOTAL
0730 AM SNOW SE ANN ARBOR 42.28N 83.73W
01/06/2014 M10.3 INCH WASHTENAW MI CO-OP OBSERVER
48 HOUR TOTAL
0730 AM SNOW 2 NNW LIVONIA 42.42N 83.39W
01/06/2014 M8.4 INCH WAYNE MI COCORAHS
48 HOUR TOTAL
0730 AM SNOW ANN ARBOR 42.28N 83.73W
01/06/2014 M10.4 INCH WASHTENAW MI CO-OP OBSERVER
48 HOUR TOTAL AT U OF M
0752 AM SNOW 3 NW PINCKNEY 42.49N 83.99W
01/06/2014 M11.7 INCH LIVINGSTON MI COCORAHS
48 HOUR TOTAL
0800 AM SNOW FLUSHING 43.06N 83.84W
01/06/2014 M14.5 INCH GENESEE MI NWS EMPLOYEE
36 HOUR STORM TOTAL.
0808 AM SNOW TEMPERANCE 41.77N 83.57W
01/06/2014 M11.0 INCH MONROE MI PUBLIC
48 HOUR TOTAL
0808 AM SNOW HOWELL 42.61N 83.94W
01/06/2014 M15.9 INCH LIVINGSTON MI NWS EMPLOYEE
48 HOUR TOTAL
0822 AM SNOW RIVERVIEW 42.17N 83.19W
01/06/2014 M10.5 INCH WAYNE MI TRAINED SPOTTER
48 HOUR TOTAL
0822 AM SNOW 2 W PORT HURON 42.99N 82.47W
01/06/2014 M10.6 INCH ST. CLAIR MI TRAINED SPOTTER
48 HOUR TOTAL
0822 AM SNOW DEXTER 42.33N 83.88W
01/06/2014 M11.7 INCH WASHTENAW MI TRAINED SPOTTER
48 HOUR TOTAL
0822 AM SNOW CLARKSTON 42.74N 83.42W
01/06/2014 M15.3 INCH OAKLAND MI TRAINED SPOTTER
48 HOUR TOTAL
0822 AM SNOW GRINDSTONE CITY 44.05N 82.90W
01/06/2014 M7.5 INCH HURON MI TRAINED SPOTTER
48 HOUR TOTAL
0834 AM SNOW WATERFORD 42.66N 83.39W
01/06/2014 M14.5 INCH OAKLAND MI NWS EMPLOYEE
48 HOUR TOTAL
0841 AM SNOW BROWNSTOWN TOWNSHIP 42.15N 83.26W
01/06/2014 M9.5 INCH WAYNE MI TRAINED SPOTTER
48 HOUR TOTAL
0841 AM SNOW 2 N FERNDALE 42.49N 83.13W
01/06/2014 M7.1 INCH OAKLAND MI COCORAHS
48 HOUR TOTAL
0852 AM SNOW 4 NNW MIDLAND 43.68N 84.26W
01/06/2014 M5.5 INCH MIDLAND MI TRAINED SPOTTER
24 HOUR TOTAL
0856 AM SNOW 6 ENE ADRIAN 41.93N 83.94W
01/06/2014 M8.0 INCH LENAWEE MI COCORAHS
48 HOUR TOTAL
0856 AM SNOW 2 WNW ANN ARBOR 42.29N 83.77W
01/06/2014 M10.0 INCH WASHTENAW MI COCORAHS
48 HOUR TOTAL
0856 AM SNOW 1 NNW UTICA 42.64N 83.03W
01/06/2014 M10.5 INCH MACOMB MI COCORAHS
48 HOUR TOTAL
0930 AM SNOW GOODELLS 42.98N 82.68W
01/06/2014 M11.0 INCH ST. CLAIR MI TRAINED SPOTTER
48 HR STORM TOTAL
0930 AM SNOW 5 N ROCHESTER 42.76N 83.12W
01/06/2014 M11.1 INCH OAKLAND MI TRAINED SPOTTER
48 HR STORM TOTAL
0930 AM SNOW FREELAND 43.52N 84.12W
01/06/2014 M8.3 INCH SAGINAW MI TRAINED SPOTTER
48 HR STORM TOTAL
0931 AM SNOW 3 NW SAGINAW 43.45N 83.99W
01/06/2014 M8.4 INCH SAGINAW MI COCORAHS
48 HOUR TOTAL
0933 AM SNOW SSE NEW BALTIMORE 42.68N 82.74W
01/06/2014 M9.8 INCH MACOMB MI COCORAHS
48 HOUR TOTAL
&&
DELLIOTTPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1056 AM EST MON JAN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM SNOW GARDEN CITY 42.33N 83.33W
01/06/2014 M9.4 INCH WAYNE MI TRAINED SPOTTER
0454 AM SNOW 5 S MERRILL 43.34N 84.34W
01/06/2014 M6.8 INCH SAGINAW MI TRAINED SPOTTER
30 HR STORM TOTAL
0600 AM SNOW 3 ESE BIRCH RUN 43.23N 83.74W
01/06/2014 M11.0 INCH SAGINAW MI COCORAHS
24 HOUR TOTAL
0600 AM SNOW 4 NE DEARBORN 42.35N 83.16W
01/06/2014 M7.8 INCH WAYNE MI COCORAHS
30 HOUR TOTAL
0700 AM SNOW MORENCI 41.72N 84.22W
01/06/2014 M12.0 INCH LENAWEE MI PUBLIC
30 HR STORM TOTAL
0700 AM SNOW SHELBY TOWNSHIP 42.67N 83.03W
01/06/2014 M11.0 INCH MACOMB MI COCORAHS
30 HR STORM TOTAL
0700 AM SNOW FARMINGTON HILLS 42.49N 83.38W
01/06/2014 M13.2 INCH OAKLAND MI PUBLIC
30 HOUR TOTAL
0700 AM SNOW 3 SW BLOOMFIELD HILLS 42.55N 83.29W
01/06/2014 M8.5 INCH OAKLAND MI COCORAHS
30 HOUR TOTAL
0700 AM SNOW MILLINGTON 43.28N 83.53W
01/06/2014 M16.0 INCH TUSCOLA MI PUBLIC
30 HOUR TOTAL
0700 AM SNOW 4 SSE LAKE ORION 42.73N 83.21W
01/06/2014 M12.9 INCH OAKLAND MI COCORAHS
30 HOUR TOTAL
0730 AM SNOW SE ANN ARBOR 42.28N 83.73W
01/06/2014 M10.3 INCH WASHTENAW MI CO-OP OBSERVER
30 HR STORM TOTAL
0730 AM SNOW 2 NNW LIVONIA 42.42N 83.39W
01/06/2014 M8.4 INCH WAYNE MI COCORAHS
30 HR STORM TOTAL
0730 AM SNOW ANN ARBOR 42.28N 83.73W
01/06/2014 M10.4 INCH WASHTENAW MI CO-OP OBSERVER
30 HOUR STORM TOTAL AT U OF M
0752 AM SNOW 3 NW PINCKNEY 42.49N 83.99W
01/06/2014 M11.7 INCH LIVINGSTON MI COCORAHS
30 HR STORM TOTAL
0800 AM SNOW FLUSHING 43.06N 83.84W
01/06/2014 M14.5 INCH GENESEE MI NWS EMPLOYEE
30 HR STORM TOTAL.
0808 AM SNOW TEMPERANCE 41.77N 83.57W
01/06/2014 M11.0 INCH MONROE MI PUBLIC
30HR STORM TOTAL
0808 AM SNOW HOWELL 42.61N 83.94W
01/06/2014 M15.9 INCH LIVINGSTON MI NWS EMPLOYEE
30 HR STORM TOTAL
0822 AM SNOW RIVERVIEW 42.17N 83.19W
01/06/2014 M10.5 INCH WAYNE MI TRAINED SPOTTER
30 HR STORM TOTAL
0822 AM SNOW GRINDSTONE CITY 44.05N 82.90W
01/06/2014 M7.5 INCH HURON MI TRAINED SPOTTER
30 HR STORM TOTAL
0822 AM SNOW CLARKSTON 42.74N 83.42W
01/06/2014 M15.3 INCH OAKLAND MI TRAINED SPOTTER
30 HR STORM TOTAL
0822 AM SNOW DEXTER 42.33N 83.88W
01/06/2014 M11.7 INCH WASHTENAW MI TRAINED SPOTTER
30 HR STORM TOTAL
0822 AM SNOW 2 W PORT HURON 42.99N 82.47W
01/06/2014 M10.6 INCH ST. CLAIR MI TRAINED SPOTTER
30 HR STORM TOTAL
0834 AM SNOW WATERFORD 42.66N 83.39W
01/06/2014 M14.5 INCH OAKLAND MI NWS EMPLOYEE
30 HR STORM TOTAL
0841 AM SNOW BROWNSTOWN TOWNSHIP 42.15N 83.26W
01/06/2014 M9.5 INCH WAYNE MI TRAINED SPOTTER
30 HR STORM TOTAL
0841 AM SNOW 2 N FERNDALE 42.49N 83.13W
01/06/2014 M7.1 INCH OAKLAND MI COCORAHS
30 HR STORM TOTAL
0856 AM SNOW 2 WNW ANN ARBOR 42.29N 83.77W
01/06/2014 M10.0 INCH WASHTENAW MI COCORAHS
30 HR STORM TOTAL
0856 AM SNOW 6 ENE ADRIAN 41.93N 83.94W
01/06/2014 M8.0 INCH LENAWEE MI COCORAHS
30 HR STORM TOTAL
0856 AM SNOW 1 NNW UTICA 42.64N 83.03W
01/06/2014 M10.5 INCH MACOMB MI COCORAHS
30 HR STORM TOTAL
0930 AM SNOW 4 W LAPEER 43.05N 83.40W
01/06/2014 M16.5 INCH LAPEER MI TRAINED SPOTTER
30 HR STORM TOTAL
0930 AM SNOW FREELAND 43.52N 84.12W
01/06/2014 M8.3 INCH SAGINAW MI TRAINED SPOTTER
30 HR STORM TOTAL
0930 AM SNOW 5 N ROCHESTER 42.76N 83.12W
01/06/2014 M11.1 INCH OAKLAND MI TRAINED SPOTTER
30 HR STORM TOTAL
0930 AM SNOW GOODELLS 42.98N 82.68W
01/06/2014 M11.0 INCH ST. CLAIR MI TRAINED SPOTTER
30 HR STORM TOTAL
0930 AM SNOW N LIVONIA 42.40N 83.37W
01/06/2014 M8.4 INCH WAYNE MI TRAINED SPOTTER
30 HR STORM TOTAL
0930 AM SNOW NE BAY CITY 43.59N 83.89W
01/06/2014 M7.0 INCH BAY MI PUBLIC
30 HR STORM TOTAL
0930 AM SNOW SALINE 42.18N 83.78W
01/06/2014 M10.2 INCH WASHTENAW MI PUBLIC
30 HR STORM TOTAL
0930 AM SNOW CHELSEA 42.31N 84.02W
01/06/2014 M14.0 INCH WASHTENAW MI PUBLIC
30 HR STORM TOTAL
0930 AM SNOW MONROE 41.92N 83.39W
01/06/2014 M9.8 INCH MONROE MI TRAINED SPOTTER
30 HR STORM TOTAL
0930 AM SNOW BRIDGEPORT 43.38N 83.88W
01/06/2014 M9.3 INCH SAGINAW MI TRAINED SPOTTER
30 HR STORM TOTAL
0930 AM SNOW 3 E DEFORD 43.52N 83.13W
01/06/2014 M14.0 INCH TUSCOLA MI TRAINED SPOTTER
30 HR STORM TOTAL
0930 AM SNOW 4 E WHITE LAKE 42.65N 83.43W
01/06/2014 M14.6 INCH OAKLAND MI OFFICIAL NWS OBS
30 HR STORM TOTAL
0930 AM SNOW 2 E FREELAND 43.52N 84.08W
01/06/2014 M8.8 INCH SAGINAW MI OFFICIAL NWS OBS
30 HR STORM TOTAL
0930 AM SNOW ROMULUS 42.22N 83.37W
01/06/2014 M10.6 INCH WAYNE MI OFFICIAL NWS OBS
30 HR STORM TOTAL
0930 AM SNOW FLINT 43.02N 83.69W
01/06/2014 M17.1 INCH GENESEE MI OFFICIAL NWS OBS
30 HR STORM TOTAL
0930 AM SNOW GOODRICH 42.92N 83.51W
01/06/2014 M11.8 INCH GENESEE MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW DUNDEE 41.96N 83.66W
01/06/2014 M10.0 INCH MONROE MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW CARO 43.49N 83.40W
01/06/2014 M9.9 INCH TUSCOLA MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW CHELSEA 42.31N 84.02W
01/06/2014 M9.5 INCH WASHTENAW MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW PORT HOPE 43.94N 82.72W
01/06/2014 M13.4 INCH HURON MI CO-OP OBSERVER
30 HR STORM TOTALS
0930 AM SNOW LEXINGTON 43.27N 82.53W
01/06/2014 M9.7 INCH SANILAC MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW 4 N BURTON 43.05N 83.62W
01/06/2014 M13.2 INCH GENESEE MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW MIDLAND 43.62N 84.23W
01/06/2014 M6.0 INCH MIDLAND MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW MOUNT CLEMENS 42.60N 82.88W
01/06/2014 M6.5 INCH MACOMB MI CO-OP OBSERVER
24 HR STORM TOTAL
0930 AM SNOW OWOSSO 43.00N 84.18W
01/06/2014 M18.7 INCH SHIAWASSEE MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW BAD AXE 43.80N 83.00W
01/06/2014 M5.2 INCH HURON MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW FARMINGTON HILLS 42.49N 83.38W
01/06/2014 M8.1 INCH OAKLAND MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW CORUNNA 42.98N 84.12W
01/06/2014 M16.4 INCH SHIAWASSEE MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW 4 SSE NEWPORT 41.95N 83.28W
01/06/2014 M9.6 INCH MONROE MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW 4 NNW RICHMOND 42.86N 82.78W
01/06/2014 M8.5 INCH MACOMB MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW GROSSE POINTE 42.39N 82.91W
01/06/2014 M7.6 INCH WAYNE MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW 2 WNW TIPTON 42.03N 84.10W
01/06/2014 M8.9 INCH LENAWEE MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW WYANDOTTE 42.21N 83.16W
01/06/2014 M9.9 INCH WAYNE MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW FARMINGTON 42.46N 83.38W
01/06/2014 M6.7 INCH OAKLAND MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW WHITMORE LAKE 42.43N 83.75W
01/06/2014 M13.0 INCH LIVINGSTON MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW PINCONNING 43.86N 83.96W
01/06/2014 M5.0 INCH BAY MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW HEMLOCK 43.42N 84.23W
01/06/2014 M10.5 INCH SAGINAW MI TRAINED SPOTTER
30 HR STORM TOTAL
0930 AM SNOW UTICA 42.63N 83.02W
01/06/2014 M10.0 INCH MACOMB MI PUBLIC
30 HR STORM TOTAL
0930 AM SNOW 2 W PECK 43.26N 82.86W
01/06/2014 M16.0 INCH SANILAC MI PUBLIC
30 HR STORM TOTAL
0930 AM SNOW MILAN 42.09N 83.68W
01/06/2014 M8.0 INCH WASHTENAW MI PUBLIC
30 HR STORM TOTAL
0930 AM SNOW CENTER LINE 42.48N 83.03W
01/06/2014 M7.5 INCH MACOMB MI PUBLIC
30 HR STORM TOTAL
0930 AM SNOW FORT GRATIOT 43.01N 82.43W
01/06/2014 M13.0 INCH ST. CLAIR MI PUBLIC
0930 AM SNOW 2 W SWARTZ CREEK 42.96N 83.87W
01/06/2014 M18.0 INCH GENESEE MI PUBLIC
30 HR STORM TOTAL
0930 AM SNOW 2 W FOWLERVILLE 42.66N 84.11W
01/06/2014 M17.5 INCH LIVINGSTON MI PUBLIC
30 HR STORM TOTAL
0930 AM MARINE TSTM WIND BROWN CITY 43.21N 82.99W
01/06/2014 M17.00 MPH SANILAC MI PUBLIC
30 HR STORM TOTAL
0930 AM SNOW MONROE 41.92N 83.39W
01/06/2014 M8.9 INCH MONROE MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW PORT AUSTIN 44.04N 83.00W
01/06/2014 M5.0 INCH HURON MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW ALGONAC 42.62N 82.53W
01/06/2014 M10.6 INCH ST. CLAIR MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW ADRIAN 41.90N 84.04W
01/06/2014 M8.0 INCH LENAWEE MI CO-OP OBSERVER
12 HR STORM TOTAL
0930 AM SNOW SANDUSKY 43.42N 82.83W
01/06/2014 M13.0 INCH SANILAC MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW LIVONIA 42.40N 83.37W
01/06/2014 M8.0 INCH WAYNE MI TRAINED SPOTTER
30 HR STORM TOTAL
0930 AM SNOW PONTIAC 42.65N 83.29W
01/06/2014 M9.1 INCH OAKLAND MI CO-OP OBSERVER
30 HR STORM TOTAL
0930 AM SNOW HOWELL 42.61N 83.94W
01/06/2014 M14.0 INCH LIVINGSTON MI PUBLIC
30 HR STORM TOTAL
0930 AM SNOW LINDEN 42.82N 83.78W
01/06/2014 M16.0 INCH GENESEE MI PUBLIC
30 HR STORM TOTAL
0930 AM SNOW CLARKSTON 42.74N 83.42W
01/06/2014 M12.0 INCH OAKLAND MI OFFICIAL NWS OBS
30 HR STORM TOTAL
0930 AM SNOW CARLETON 42.06N 83.39W
01/06/2014 M13.0 INCH MONROE MI PUBLIC
30 HR STORM TOTAL
0931 AM SNOW 3 NW SAGINAW 43.45N 83.99W
01/06/2014 M8.4 INCH SAGINAW MI COCORAHS
30 HR STORM TOTAL
0933 AM SNOW 1 SE GRAND BLANC 42.92N 83.60W
01/06/2014 M13.9 INCH GENESEE MI COCORAHS
30 HR STORM TOTAL
0933 AM SNOW ENE DEXTER 42.33N 83.88W
01/06/2014 M12.0 INCH WASHTENAW MI COCORAHS
30 HR STORM TOTAL
0933 AM SNOW SSE NEW BALTIMORE 42.68N 82.74W
01/06/2014 M9.8 INCH MACOMB MI COCORAHS
30 HR STORM TOTAL
0933 AM SNOW 3 SE NEWPORT 41.97N 83.27W
01/06/2014 M8.6 INCH MONROE MI COCORAHS
30 HR STORM TOTAL
0933 AM SNOW 2 ENE MIDLAND 43.63N 84.19W
01/06/2014 M5.2 INCH MIDLAND MI COCORAHS
30 HR STORM TOTAL
1000 AM SNOW E WHITE LAKE 42.65N 83.50W
01/06/2014 M9.9 INCH OAKLAND MI COCORAHS
30 HR STORM TOTAL
1000 AM SNOW NORTH BRANCH 43.23N 83.19W
01/06/2014 M17.0 INCH LAPEER MI TRAINED SPOTTER
30 HR STORM TOTAL
&&
DELLIOTTSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 142 PM EST MON JAN 6 2014 MIZ060>063-068>070-062130- SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- INCLUDING THE CITIES OF...OWOSSO...FLINT...LAPEER...PORT HURON... HOWELL...PONTIAC...WARREN 142 PM EST MON JAN 6 2014 ...CAUTIOUS TRAVEL IS ADVISED FOR REDUCED VISIBILITY AND SNOW- COVERED ROADWAYS THIS AFTERNOON... WEATHER... * SOUTHWEST WINDS AROUND 20 MPH GUSTING TO 30 MPH WILL RESULT IN LOCALIZED BLOWING SNOW ACROSS SOUTHEASTERN MICHIGAN DURING THE AFTERNOON HOURS. * WIDELY VARYING SNOWFALL IS EXPECTED. SNOW ACCUMULATIONS OF UP TO 1 INCH ARE EXPECTED IN AREAS IMPACTED BETWEEN 130PM AND 430PM. * AIR TEMPERATURES WILL SLOWLY FALL FROM 6 DEGREES TO AROUND 4 DEGREES. IMPACTS... * BLOWING SNOW WILL RESULT IN RAPID REDUCTIONS OF VISIBILITY TO LESS THAN ONE MILE. * THE SOUTHWEST WINDS MAY LEAD TO DRIFTING OF SNOW ON ALL ROADWAYS PARTICULARLY IN LOCATIONS WITH OPEN EXPOSURE. && PRECAUTIONARY/PREPAREDNESS ACTIONS... * LOCALIZED MEANS THE EFFECTS OF THE BLOWING SNOW WILL BE LIMITED TO A COMPARATIVELY SMALL AREA INFLUENCED BY LOCAL TERRAIN. MOTORISTS ARE URGED TO USE CAUTION AND ACCOUNT FOR VARIABLE DRIVING CONDITIONS BY SLOWING DOWN AND ALLOWING EXTRA TIME. * PREPARE...PLAN...AND STAY INFORMED. VISIT HTTP://GO.USA.GOV/RR8 DK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
151 PM EST MON JAN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM SNOW DETROIT 42.38N 83.11W
01/06/2014 M7.8 INCH WAYNE MI TRAINED SPOTTER
30 HR STORM TOTAL
1215 PM SNOW LUM 43.10N 83.15W
01/06/2014 M14.0 INCH LAPEER MI TRAINED SPOTTER
30 HR STORM TOTAL
1215 PM SNOW 3 E RICHMOND 42.81N 82.70W
01/06/2014 M9.0 INCH ST. CLAIR MI TRAINED SPOTTER
30 HR STORM TOTAL
1215 PM SNOW SAGINAW 43.42N 83.95W
01/06/2014 M8.8 INCH SAGINAW MI TRAINED SPOTTER
30 HR STORM TOTAL
1215 PM SNOW 2 SE ROYAL OAK 42.49N 83.13W
01/06/2014 M8.8 INCH OAKLAND MI NWS EMPLOYEE
30 HOUR STORM TOTAL
1215 PM SNOW YPSILANTI 42.24N 83.62W
01/06/2014 M10.5 INCH WASHTENAW MI TRAINED SPOTTER
30 HR STORM TOTAL
0130 PM SNOW HOLLY 42.80N 83.62W
01/06/2014 M15.9 INCH OAKLAND MI NWS EMPLOYEE
34 HOUR STORM TOTAL SNOWFALL
&&
THOMPSONSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 240 PM EST MON JAN 6 2014 MIZ054-055-062200- TUSCOLA-SANILAC- INCLUDING THE CITIES OF...CARO...SANDUSKY 240 PM EST MON JAN 6 2014 ...CAUTIOUS TRAVEL IS ADVISED FOR REDUCED VISIBILITY AND SNOW- COVERED ROADWAYS THIS AFTERNOON... WEATHER... * SOUTHWEST WINDS AROUND 20 MPH GUSTING TO 30 MPH WILL RESULT IN LOCALIZED BLOWING SNOW ACROSS SOUTHEASTERN MICHIGAN DURING THE AFTERNOON HOURS. * WIDELY VARYING SNOWFALL IS EXPECTED. SNOW ACCUMULATIONS OF UP TO 1 INCH ARE EXPECTED IN AREAS IMPACTED BETWEEN 230PM AND 5PM. * AIR TEMPERATURES WILL RANGE BETWEEN 6 AND 8 DEGREES. IMPACTS... * BLOWING SNOW WILL RESULT IN RAPID REDUCTIONS OF VISIBILITY TO LESS THAN ONE MILE. * THE SOUTHWEST WINDS MAY LEAD TO DRIFTING OF SNOW ON ALL ROADWAYS PARTICULARLY IN LOCATIONS WITH OPEN EXPOSURE. && PRECAUTIONARY/PREPAREDNESS ACTIONS... * LOCALIZED MEANS THE EFFECTS OF THE BLOWING SNOW WILL BE LIMITED TO A COMPARATIVELY SMALL AREA INFLUENCED BY LOCAL TERRAIN. MOTORISTS ARE URGED TO USE CAUTION AND ACCOUNT FOR VARIABLE DRIVING CONDITIONS BY SLOWING DOWN AND ALLOWING EXTRA TIME. * PREPARE...PLAN...AND STAY INFORMED. VISIT HTTP://GO.USA.GOV/RR8 DK
The national radar mosaic for the moment the first event began.
17 cold/wind chill. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2014Every state in 2014This day in weather historyWarnings in Michigan, January 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 490914, 490915, 490916, 490917, 490918, 490919, 490920, 490921, 490922, 490923, 490924, 490925, 490926, 490927, 490928, 490929, 490930.